# SDR VNAA2017022400031

- Difficulty date: February 24, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 30,734 hours, 30,763 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Sticking
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAN NOT LATCH MAIN CABIN DOOR. CLEANED AND LUBRICATED LATCH. OPERATIONAL CHECK GOOD.
